# SDR DXTA2014040405716

- Difficulty date: April 2, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N701QS
- Make and model: Gulstm 200
- Aircraft serial: 141
- Aircraft time: 6,024 hours, 3,791 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 210 AND AT 345 KNOTS,  THE ACFT HAD A BUZZING SOUND & AIRFRAME VIBRATION FELT IN CONTROLS.  SHORTLY AFTER HAD A VIOLENT  UNCOMMANDED RUDDER LEFT WITH NO PILOT INPUT.  THE ACFT JERKED HARD FOR A FEW SECONDS.  PERFORMED A NORMAL LANDING.  PERFORMED THOROUGH BORESCOPE INSPECTION OF NR 1 & 2 ENGINES WITH NO SIGNIFICANT FINDINGS.  PERFORMED FIVE POINT ENGINE CALIBRATION RUNS OF BOTH ENGINES WITH ALL PARAMETERS TO BE WITHIN LIMITS.  PERFORMED OPS CHECK OF RUDDER BIAS SYSTEM WITH NO DEFECTS NOTED.  INSTALLED P2.8 MOISTURE TRAP AND P2.8 TRANSDUCER LINE WITH NO DEFECTS NOTED.  SWAPPED P3 TRANSDUCERS FOR FURTHER OBSERVATION.  ALL WORK PERFORMED IAW EMM 75-30-03, 753009, 72-00-00 & AMM 27-20-35.
